# SDR 2006F00006

- Difficulty date: December 22, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft serial: AC532
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE WITH SPEEDS LOW RESULTING IN AN UNCOMMANDED RIGHT TURN ON LANDING.  DEPRESSING NWS POWER LEVER SWITCH HAD NO RESULT ON CONDITION.  GROUND TESTED IAW SA227 MM.  COULD NOT DUPLICATE PROBLEM.
